MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number 40S06
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Thrombosis (2100); Stenosis (2263)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately 908 days post implantation, the patient experienced infection of vascular access.The patient was hospitalized and treated with antibiotics.The patient was discharged one day post admittance.The current status of the patient is unknown.New information: it was reported through the results of a clinical trial, that approximately 1092 days post implantation, the patient experienced pseudo-aneurysm of vascular access.The patient was hospitalized and discharged one day post admittance.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: as the lot number for the device was not provided, a manufacturing review could not be performed.Investigation summary: the device was not returned.The investigation is inconclusive for the reported event.Based upon the available information, the definitive root cause is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: g4, h6 (patient: 2605, method, conclusions).H11: a2, b3, b5, g3, h6 (device).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial, that approximately 16 months, 22 months, 25 months post study conduit placement, the subject experienced thrombosis of vascular access, approximately 26 months post study conduit placement, the subject experienced stenosis of vascular access.It was further reported approximately 29 months post study conduit placement the subject experienced infection of vascular access and was hospitalized and treated with antibiotics.The patient was discharged the following day.Approximately 30 months post study conduit placement, the subject experienced stenosis of vascular access.Approximately 30 months post study conduit placement, the subject experienced thrombosis of vascular access and was hospitalized.Percutaneous transluminal angioplasty was performed and follow up test demonstrated patency and the event was resolved.The subject was discharged the following day in stable condition.Approximately 35 months post study conduit placement, the patient experienced pseudoaneurysm of vascular access and was hospitalized and discharged the following day.The current patient status is unknown.

Brand Name
IMPRA VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10113098
Report Number2020394-2020-03594
Device Sequence Number3636398
Product Code DYF
UDI-Device Identifier00801741021831
UDI-Public(01)00801741021831
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K004012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,other,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40S06
Device Catalogue Number40S06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETYLSALICYLIC ACID; ACETYLSALICYLIC ACID; CALCIUM ACETATE; CALCIUM ACETATE; ERYTHROPOIETIN; ERYTHROPOIETIN; FUROSEMIDE; FUROSEMIDE; NADROPARIN CALCIUM; NADROPARIN CALCIUM; RANITIDINE; RANITIDINE; ACETYLSALICYLIC ACID; CALCIUM ACETATE; ERYTHROPOIETIN; FUROSEMIDE; NADROPARIN CALCIUM; RANITIDINE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient Weight77